# SDR 9621769180

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Shift Cables
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, UNABLE TO RAISE THE LANDING GEAR HANDLE.  NOSE WHEEL WAS STEERABLE AND GROUND SHIFT WAS IN GROUND MODE. FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR GROUND SHIFT CABLES, OPERATIONAL CHECK OK.
